MathSciNet Relay Station
MathSciNet bibliographic data
MR682680 (84b:49032) 49C20 (47H20 90C30)
Lions, P.-L.; Nisio, Makiko A uniqueness result for the semigroup associated with the Hamilton-Jacobi-Bellman operator. Proc. Japan Acad. Ser. A Math. Sci. 58 (1982), no. 7, 273–276.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement